# SDR AT9900923

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 11 EMERGENCY PATH LIGHT INOPERATIVE, PINCHED BETWEEN SEAT AND SEAT TRACK.  SPLICED NEW WIRE IAW B717 MPS 1465 AND STANDARD WIRING MANUAL 20-10-03.
